# SDR P5CA2017083100311

- Difficulty date: August 31, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 70,411 hours, 11,774 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Bs 1523
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK BROKEN AT BS 1523, LBL 77.   REPAIRED AREA IAW SRM 53-00-52-2R-13, REPAIR 13, REV 80.   CONDITION CHECKED NORMAL.
